# SDR DALA2020120303951

- Difficulty date: December 1, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 88,551 hours, 40,047 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Drag Fitting
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT HAND PYLON DRAG FITTING HOLE NUMBER 9 HAS TWO INDICATIONS OF CRACK LIKE DEFECTS IN THE FITTING AT THE 7 AND 5 O`CLOCK POSITIONS FACING AFT.  C/W ERA 58617-14.
